# SDR AALA201504289002

- Difficulty date: April 24, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 740120C
- Part serial: 6863
- Condition: Faulty
- Location: Nr 1
- Part time: 49,032 hours, 17,787 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

FLIGHT 2071 EN-ROUTE, WHILE IN CRUISE FLIGHT, CREW RECEIVED ECAM GEN 1 FAULT MSG.  GEN 1 WAS RESET SEVERAL TIMES UNTIL IT NO LONGER RESET.  THE APU WAS STARTED.  THEN ECAM MSGS IDG 2 LOW OIL PRESS & GEN 2 FAULT APPEARED, WITH ENG 2 IDG DISCONNECTING.  THE CREW DECLARED AN EMER & DIVERTED.  THE FLIGHT LANDED WITHOUT INCIDENT.  REPLACED GEN CONTROL UNIT NR 1.  SEE RELATED SDR'S USAA201504289001 & USAA201504289003.
